Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 390732, 5 pages
http://dx.doi.org/10.1155/2014/390732
Research Article

On the Genus of the Zero-Divisor Graph of

1School of Mathematical Sciences, Guangxi Teachers Education University, Nanning, Guangxi 530023, China
2School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China

Received 1 February 2014; Accepted 6 July 2014; Published 22 July 2014

Academic Editor: Laszlo A. Szekely

Copyright © 2014 Huadong Su and Pailing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. D. F. Anderson, M. C. Axtell, and J. A. Stickles Jr., “Zero-divisor graphs, in commutative rings,” in Commutative Algebra, Noetherian and Non-Noetherian Perspectives, pp. 23–45, Springer, New York, NY, USA, 2011. View at Google Scholar
  4. M. C. Axtell, N. Baeth, and J. A. Stickles, “Cut vertices in zero-divisor graphs of finite commutative rings,” Communications in Algebra, vol. 39, no. 6, pp. 2179–2188, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. F. Anderson, A. Frazier, A. Lauve, and P. S. Livingston, “The zero-divisor graph of a commutative ring, II,” Lecture Notes in Pure and Applied Mathematics, vol. 220, pp. 61–72, 2001. View at Google Scholar
  6. S. Akbari, H. R. Maimani, and S. Yassemi, “When a zero-divisor graph is planar or a complete r-partite graph,” Journal of Algebra, vol. 270, no. 1, pp. 169–180, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. Belshoff and J. Chapman, “Planar zero-divisor graphs,” Journal of Algebra, vol. 316, no. 1, pp. 471–480, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. N. Bloomfield and C. Wickham, “Local rings with genus two zero divisor graph,” Communications in Algebra, vol. 38, no. 8, pp. 2965–2980, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Q. Liu and T. Wu, “On zero-divisor graphs whose cores contain no rectangles,” Algebra Colloquium, vol. 18, no. 4, pp. 675–684, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Skowronek-Kaziów, “Some digraphs arising from number theory and remarks on the zero-divisor graph of the ring Zn,” Information Processing Letters, vol. 108, no. 3, pp. 165–169, 2008. View at Google Scholar
  11. H.-J. Wang, “Zero-divisor graphs of genus one,” Journal of Algebra, vol. 304, no. 2, pp. 666–678, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Thomassen, “The graph genus problem is NP-complete,” Journal of Algorithms, vol. 10, no. 4, pp. 568–576, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. O. Smith, “Planar zero-divisor graphs,” International Journal of Commutative Rings, vol. 2, pp. 177–188, 2003. View at Google Scholar
  14. N. O. Smith, “Infinite planar zero-divisor graphs,” Communications in Algebra, vol. 35, no. 1, pp. 171–180, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Chiang-Hsieh, N. O. Smith, and H. Wang, “Commutative rings with toroidal zero-divisor graphs,” Houston Journal of Mathematics, vol. 36, no. 1, pp. 1–31, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. Wickham, “Classification of rings with genus one zero-divisor graphs,” Communications in Algebra, vol. 36, no. 2, pp. 325–345, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. A. T. White, Graphs, Groups and Surfaces, North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1984. View at MathSciNet